# SDR DHL2001806539

- Difficulty date: March 7, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 3 INCH STA 420, L-30LT TO L-31LT.  FABRICATED REINFORCING ANGLE IAW SRM 53-2-3 FIG 10 AND INSTALLED REINFORCING ANGLE IAW SRM 51-1-21 PAGE21. STATUS-CLOSED.
